MathSciNet Relay Station
MathSciNet bibliographic data
MR381288 (52 #2185) 65H10
Brezinski, Claude; Rieu, Alain C. The solution of systems of equations using the $\varepsilon $-algorithm, and an application to boundary-value problems. Math. Comput. 28 (1974), 731–741.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement